Linear error propagation law and nonlinear functions
Lubomír Kubáček; Eva Tesaříková
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica (2010)
- Volume: 49, Issue: 2, page 69-82
- ISSN: 0231-9721
Access Full Article
topAbstract
topHow to cite
topReferences
top- Bates, D. M., Watts, D. G., Relative curvature measures of nonlinearity, J. Roy. Stat. Soc. B 42 (1980), 1–25. (1980) Zbl0455.62028MR0567196
- Kubáčková, L., Foundations of Estimation Theory, Elsevier, Amsterdam–Oxford–New York–Tokyo, 1988. (1988)
- Kubáček, L., Nonlinear error propagation law, Applications of Mathematics 41 (1996), 329–345. (1996) MR1404545
- Kubáček, L., Tesaříková, E., Weakly Nonlinear Regression Models, Vyd. Univerzity Palackého, Olomouc, 2008. (2008)
- Rao, C. R., Mitra, S. K., Generalized Inverse of Matrices and its Applications, Wiley, New York–London–Sydney–Toronto, 1971. (1971) Zbl0236.15005MR0338013
- Scheffé, H., The Analysis of Variance, Wiley, New York–London–Sydney, 1967, (fifth printing). (1967) MR1673563
- Tesaříková, E., Kubáček, L., Linear error propagation law and nonlinear function, Department of algebra and geometry, Faculty of Science, Palacký University, Olomouc, 2010, (demoprogram). (2010) MR2796948